# SDR CA980908010

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 11608523
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR RPM DROPS AND OVERSPEEDS WITH COLLECTIVE LEVER MOVEMENT.  ADJUSTMENT OF DROOP COMPENSATOR TO MAXIMUM DID NOT SOLVE THE PROBLEM.  GOVERNOR WAS REPLACED AND PROBLEM SOLVED.
